Ranbaxy Pharmaceuticals Inc. (RPI) is conducting a voluntary recall of all lots ofNitrofurantoin (Monohydrate/Macrocrystals) Capsules, USP 100 mg currently onthe market in the U.S. Although certain lots of the product were determined to not be inconformity with the approved laboratory specifications, Ranbaxy decided torecall all the lots, as a matter of abundant caution, given its commitment tothe health and safety of patients. Ranbaxy is continuing to look into thecause of such non-conformity. The recall is being conducted in coordination with the FDA and will be aretail level recall. To the best of Ranbaxy's knowledge, the recalled productis unlikely to produce any serious adverse health effects. However, there isa remote possibility that the non-conforming product may increase theincidence of local non-serious gastrointestinal adverse events such as nauseaand vomiting. All patients presently consuming and/or prescribed thisformulation should consult their physicians for alternate and appropriatemedication/treatment options.